seems like at first when i stopped taking them i felt terrible physically and mentally for about a week, then after that i felt like things were starting to get back to normal.
now i dont feel bad physically but im losing my ■■■■, i thought it was over because i was doing good and at first i was thinking maybe it was something else like caffeine but now that i think about it that doesnt make much sense because even on the days i didnt have any i still felt like ■■■■.
its like i am getting angry and agitated and having outbursts about things that normally would not phase me, constantly feeling like a ticking bomb, i thought i was in the clear because i was doing ok for like a few weeks but now i dont know whats happening
I’m sorry you are going through this @cigarino.
Could be part of the withdrawal process.
It takes a while.
The psychological addiction, how we use them to cope, and those craving and symptoms withdrawals can last years.
I had the same when I came off benzos. Withdrawal can last months.
i think its weird for me because when i was taking it i didnt have any problems with it i just read so much bad about benzos that it made me want to get off them asap, my doc doesnt understand why i stopped taking it. the big thing i was afraid of is that if i had a new doctor they would stop prescribing them and i would have to stop cold turkey anyways but i kinda feel like id be better off just taking them again because i wasnt doing so good before i started
i am contemplating whether i should just call in my refill and start taking it again, i stopped cold turkey idk how much longer i can continue like this ive been dreading everyday because i feel like im going to relapse into an episode
That sounds like withdrawal and cravings talking.
Try to remember why you quit in the first place. And try to imagine life without the craving. Without having to rely on the benzo.
idk really i never had cravings before i would often go a week without taking it sometimes longer, and never took the klonopin more than twice a week, it was only after i stopped completely that when i started losing it when i started taking again i took either 1 every day or 2 every 2 days.
youre right tho now that i think about it i dont want to go back, im gonna take a big dose of l theanine and some taurine and lay off the caffeine
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.